MathSciNet Relay Station
MathSciNet bibliographic data
MR2320369 05B30 (20F55)
Bajnok, Béla Orbits of the hyperoctahedral group as Euclidean designs. J. Algebraic Combin. 25 (2007), no. 4, 375–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement